# SDR SWIA200413955

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND A/NUT HOLES AS MARKED ON FLOOR SUPPORT STRUCTURE AT FR 14 - FR 39, STR 15R.  ITEM FOUND AT C-CHECK INSPECTION. BUTTPLATE REPLACED IAW EMB 120 SRM 51-40-02.
